I have been taking 5 mg of Abilify for 5+ years, and am tapering off of it for personal reasons. I am experiencing extreme sweatiness, chills and stomach troubles. How long may this last for on average, and how can I cope with this withdrawal?
Hello JJ777. It hard to say. I don't know how you're doing your taper. If its the 5mg pill, have you cut it into half, or into quarters (4). If you're halfing it, then you might take three quarters of the 5mg, see how you do, and then taper to half. You hopefully will begin to see some improvement. Its been seven days since you posted your question, and hope that you are doing well. Best wishes to you,
- Abilify Information for Consumers
- Abilify Information for Healthcare Professionals (includes dosage details)
- Side Effects of Abilify (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 Mar 2012 • 3 answers
Updated 1 Dec 2013 • 3 answers
Updated 11 May 2017 • 1 answer
Updated 1 Jun 2018 • 3 answers
Updated 30 Nov 2018 • 1 answer